Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 596251, 8 pages
http://dx.doi.org/10.1155/2013/596251
Research Article

Generalized Synchronization of Different Chaotic Systems Based on Nonnegative Off-Diagonal Structure

1College of Electrical Engineering, Northwest University for Nationalities, Lanzhou 730030, China
2College of Information Science and Engineering, Central South University, Changsha 410075, China
3College of Physics Electrical Information Engineering, Ningxia University, Yinchuan 750021, China

Received 31 May 2013; Accepted 12 September 2013

Academic Editor: Jian Guo Zhou

Copyright © 2013 Ling Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The generalized synchronization problem is studied in this paper for different chaotic systems with the aid of the direct design method. Based on Lyapunov stability theory and matrix theory, some sufficient conditions guaranteeing the stability of a nonlinear system with nonnegative off-diagonal structure are obtained. Then the control scheme is designed from the stable system by the direct design method. Finally, two numerical simulations are provided to verify the effectiveness and feasibility of the proposed method.